# SDR SWAA2017070514785

- Difficulty date: June 20, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET CRACKED AT BS 500D, STR 18R.  R&R GUSSET IAW SRM & DWG.
